MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036125150
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cognitive Changes (2551); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 139 days post implant procedure, patient experienced with focal symptoms.The asprin and brilinta were administered n response to the ¿focal symptoms post implant.No other information was provided.
 
Additional Manufacturer Narrative
This is 2 of 2 reports.
 
Additional Manufacturer Narrative
B1 adverse event/product problem - corrected ¿ no adverse event b2 outcomes attributed to ae: corrected ¿ no other serious (important medical events) b5 executive summary: updated h1 type of reportable event - corrected - no serious injury f10 & h6 device code grid- corrected to ¿insufficient information¿ f10 & h6 clinical signs code grid ¿ corrected to ¿no clinical signs, symptoms or conditions¿ f10 & h6 health impact code grid - corrected to ¿no health consequences or impact¿.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reported that 139 days post implant procedure, patient experienced with focal symptoms.The asprin and brilinta were administered n response to the ¿focal symptoms post implant.No other information was provided.Update: additional information was provided on 17-oct-2025 that based on physician's assessment, the focal symptoms post implant were largely related to the patient's noncompliance to their medication regiment.Because there was a concern of the integrity of the implant, an magnetic resonance angiography (mra) was ordered at the request of the treating physician to assess safety and integrity of the subject implanted coils and stent due to the patients¿ medication noncompliance.After meeting with the patient, the treating physician does not believe the patients symptoms were due to the implant or procedure.There was not treatment in response to the reported focal symptoms post implant.The patient did not suffer any adverse consequences as a result of ¿focal symptoms post implant'.In physician¿s opinion the subject device performed as intended and there was no allegation against the device.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET XL 360 SOFT 5MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23230058
Report Number3008881809-2025-00544
Device Sequence Number15910243
Product Code HCG
UDI-Device Identifier07613327128291
UDI-Public(01)07613327128291(17)271118(10)25290876
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0036125150
Device Lot Number25290876
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient Weight82 KG